# SDR 95ZZZX489

- Difficulty date: January 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cont IO520*
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Retain Plate
- Part number: 643629
- Condition: Defective
- Location: Crankshaft
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND 12 EACH TORSIONAL DAMPENER RETAINING PLATES FAULTY.  THEY WERE MARKED BY CONT. AS REJECT PARTS, BUT SHIPPED TO US AS AIRWORTHY PARTS.
